# SDR DALA2015012300708

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE SHEAR TIE OF FWD CARGO BAY FRAME 29 BETWEEN STRINGERS 42 - 43L.  REPLACED THE SHEAR TIE IAW SRM A320 51-42-11 AND 51-72-11 AND DWG D532 31712 AND E532 31052.
